# SDR A6WA201240061

- Difficulty date: January 12, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Fs 682-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME SUPPORT AT FS 700 AT AEB DOOR OPENING IS GOUGED INSIDE AEB COMPARTMENT.  BLENDED DAMAGED AREA TO A SMOOTH PROFILE.
